# SDR 2021F00283

- Difficulty date: August 17, 2021
- Submitted: September 15, 2021
- Operation: General aviation
- Aircraft: N453MH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9136
- Aircraft time: 7,692 hours
- Engine: Tmeca ARRIEL1E2
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: 9550162490
- Part serial: 3673
- Condition: Failed
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FUEL PRESSURE CAUTION ON ENG 2, SWITCH ALREADY REPLACED. REM'D #2 FUEL PRESS SWITCH, AND INSTALLED NEW FUEL PRESSURE SWITCH. OP'S CHK SATISFACTORY.
